# SDR COMA0570052

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 6,764 hours, 5,217 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Part number: 521051
- Part serial: NSN
- Condition: Corroded
- Location: Nlg
- Part time: 6,764 hours, 5,217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TORQUE TUBE AND OUTER CYCLINDER ARE CORRODED.  PERFORMED A MAJOR REPAIR TO NLG BY REMOVING AND REPLACING THE TORQUE TUBE P/N 52105-1 IAW CRJ 700 AMM 32-21-22-400-801-A02 AND REMOVING CORROSION ON OUTER CYLINDER IAW GOODRICH SCR DAO NR 94-0-01 AND BOMBARDIER REO 670-32-21-053.  REFERENCE BOMBARDIER SB 670BA-32-013 REV B AND GOODRICH 52000-32-16 DATED MAY 20/04.
